MathSciNet Relay Station
MathSciNet bibliographic data
MR283892 60.67
Pakes, A. G. Some limit theorems for the total progeny of a branching process. Advances in Appl. Probability 3 1971 176–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement